# SDR 2004UALA00028

- Difficulty date: January 9, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 45,058 hours, 13,244 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Light
- Part number: S231T3001234
- Part serial: L413
- Condition: Burned
- Location: Park Brake Ind
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ENGINE SHUTDOWN, ELECTRICAL ODOR IN COCKPIT.  FOUND PARKING BRAKE ANNUNCIATOR BASE AND LENS ASSEMBLY FAILED. REPLACED LIGHT ASSEMBLY AND BASE L413.
